A 40-year-old member asked:
Disclaimer

possible side effects of coumadin (warfarin)?

1 doctor answer
Dr. Ted King
A Verified Doctor answered
A US doctor answered Learn more
Bruising, bleeding: The most common side effects of Coumadin (warfarin) are bruising and bleeding. Coumadin (warfarin) affects other medicines and can make them work more or less well than normal. Coumadin (warfarin) can also increase the side effects caused by other drugs. You have to be careful about what you eat with Coumadin (warfarin) and make sure you aren't getting too much vitamin k in your diet since it can counteract the effectiveness of coumadin, (warfarin) .
Answered on Nov 12, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old member asked:
Dr. Lawrence Judy
44 years experience Internal Medicine
Depends: Coumadin (warfarin) affects (slows) bleeding. Most of the main complications, not surprisingly, are related to bleeding. Not often thought about: the ... Read More
1
1 thank
A 32-year-old member asked:
Dr. Sergio Schabelman
48 years experience Cardiology
No: Coumadin (warfarin) does not affect HR or BP. It is only a blood thinner.
A 49-year-old member asked:
Dr. Bradley Thomas
19 years experience Vascular Surgery
Bleeding. : This medication can cause serious bleeding if it affects your blood clotting proteins too much (shown by unusually high inr lab results). Even if your ... Read More
2
2 thanks
A 43-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Bleeding: Coumadin (warfarin) is a potent blood thinner si most common & dangerous side effect is bleeding which is why INR levels must be closely monitored. I ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month